# SDR USAABB08173

- Difficulty date: November 25, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N920UW
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 835606
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 882, LAS-BOS - AFTER TAKEOFF IN LAS, THE CREW RECEIVED "GEAR DOORS AND GEAR DISAGREE" MESSAGE ON EICAS.  THE DOOR AND GEAR AMBER LIGHT ON FORWARD PANEL ILLUMINATED.  ALL INDICATIONS WERE NORMAL AFTER RECYCLING THE GEAR.  MAINTENANCE REPLACED PSEU CARD.
